# SDR ASAA2023102645905

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 55,280 hours, 16,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048401
- Condition: Missing
- Location: Forward Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS COVER OVER R1 DOOR FELL OFF. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR EXIT SIGN LIGHT ASSY REF AMM 33-51-01. OPS CHK GOOD.
